| Model Number |
ZCU300 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Therapeutic Effects, Unexpected (2099); No Code Available (3191)
| Date of Event |
08/07/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from the patient¿s right eye due to residual myopia which started one day post-implantation.There was no incision enlargement, no vitrectomy, and no sutures required.No other information was provided.
Additional Manufacturer Narrative
Additional information: further review confirmed the patient date of birth, as well as information that the pre-op visual acuity (va) was 20/30 and the post-op va was 20/60.The following section have been updated: section a2: age/date of birth: (b)(6) 1938.Section d10.Device available for evaluation? yes.Returned to manufacturer on: 12/10/2020.Section h3.Device returned to manufacturer? yes.Device evaluation: visual inspection under magnification revealed viscoelastic residue on the optic body and haptic and that the lens was received cut in half, which is consistent with a lens that was handled during explant.Based on the return condition of the lens, no further product evaluation could be performed.The complaint issue could not be confirmed, and no product deficiency could be identified.Manufacturing record review: the manufacturing process record was evaluated and revealed that the product was manufactured and released according to specifications.A search revealed that no other complaints were received from this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.